# SDR 9708149162

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8907E
- Make and model: Doug DC-9-14
- Aircraft serial: 45748
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 758-766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CORROSION ON SKIN AT AFT CARGO DOOR CUTOUT, LOWER AFT CORNER, FS 758 TO 766, LONGERONS 28R AND 29R.  REPAIRED PER EA 91-124069.
